On uniqueness of meromorphic functions when two differential monomials share one value
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 607-622
Published online December 1, 2007
Abhijit Banerjee
Kalyani Government Engineering College
Abstract : We prove four theorems on the uniqueness of non linear differential polynomials sharing one value which improve a result of Yang and Hua, and supplements some results of Lahiri, Xu and Qiu and Banerjee.
Keywords : uniqueness, meromorphic function, non-linear differential polynomial, shared value
MSC numbers : 30D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd